# SDR AALA20140422006

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 63,818 hours, 10,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER CHORD IS CRACKED IN THE RADIUS.  REPLACED THE INTERCOSTAL UPPER CHORD ANGLE IAW AARD 53-30-00-1.
